Back to Top

Paper Title

Solutions of negative Pell’s equation involving proth prime

Article Type

Research Article

Research Impact Tools

Publication Info

Volume: S | Issue: 1 | Pages: 405-408

Published On

January, 2021

Downloads

Abstract

Many researchers have been devoted to finding the solutions (η,ζ) in the set of non-negative integers, of Diophantine equation (Pell Equation) of the typeη^2=Dζ^2±α, where the value α is fixed positive integers. In this article, we look for non-trivial integer solutions to two negative Pell equations x^2=13y^2-17^t, and x^2=113y^2-97^t, t∈N for the different choices of t particular by (i) t=1, (ii) t=3,(iii) t=5,(iv) t=2k,(v) t=2k+5,∀ k∈N. Additionally, recurrence relations on the solutions are obtained.

View more »

Uploaded Document Preview